Open Access
Translator Disclaimer
September, 2002 Convergence of Formal Embeddings Between Real-Analytic Hypersurfaces in Codimension One
Nordine Mir
J. Differential Geom. 62(1): 163-173 (September, 2002). DOI: 10.4310/jdg/1090425533

Abstract

We show that any formal embedding sending a real-analytic strongly pseudoconvex hypersurface M ⊂ ℂN, N > 1, into another such hypersurface M ⊂ ℂN+1 is convergent.

Citation

Download Citation

Nordine Mir. "Convergence of Formal Embeddings Between Real-Analytic Hypersurfaces in Codimension One." J. Differential Geom. 62 (1) 163 - 173, September, 2002. https://doi.org/10.4310/jdg/1090425533

Information

Published: September, 2002
First available in Project Euclid: 21 July 2004

zbMATH: 1082.32027
MathSciNet: MR1987381
Digital Object Identifier: 10.4310/jdg/1090425533

Rights: Copyright © 2002 Lehigh University

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.62 • No. 1 • September, 2002
Back to Top